Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the prime ideals of smallest norm in an ideal class $\bmod \mathfrak{f}$ of an algebraic number field


Author: G. J. Rieger
Journal: Bull. Amer. Math. Soc. 67 (1961), 314-315
DOI: https://doi.org/10.1090/S0002-9904-1961-10599-5
MathSciNet review: 0125105
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10599-5